# SDR ASOA2018060615146

- Difficulty date: June 1, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 33,786 hours, 21,532 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Module
- Part number: 7281000501
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR REPORTED IN THE CABIN. MX PERFORMED A CABIN GENERAL VISUAL INSPECTION AND FOUND CABIN CONTROL MODULE AT SEAT 1A, FWD BALLAST OVERHEATING, AND THE SIDEWALL LIGHT BURNED OUT. REMOVED AND REPLACED THE LIGHT MODULE, BALLAST, AND SIDEWALL LIGHT,  OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
